Wow I would totally be careful upping Zoloft to that dose without talking with your doctor. Zoloft was an incredible medication for me, and I did not see results in the first few weeks, but it was an incredible medication when it started working, but my doctor upped me very slowly. I have heard of people taking large doses of Zoloft like 150 mg(possibly 200mg)but I don't think my doctor would ever increase me that quickly.
Zoloft on a high dose made me very very shaky and I had to end up quitting that medication altogether, because my body could not tolerate any dose higher than 100 mg. I would be very careful adjusting your own medication, but then again I freak out when my own doctor adjusts mine and he is very methodical in his approaches to my care.
I hope you feel better.
Sorry I didn't see page two of this topic and apparently your doctor said it was okay to up your meds!
Post Edited (brendaboo) : 5/9/2014 4:24:23 PM (GMT-6)